# SDR CA190611001

- Difficulty date: June 7, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus A330-343
- Engine: Rroyce RB211TRENT77
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Strut
- Part number: F5757108201800
- Condition: Failed
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) FLAPS SYSTEM 2 FAULT INFLIGHT . UPON LANDING SLATS DEPLOYED BUT RECEIVED FLAPS LOCK MESSAGE. PAN PAN DECLARED AND FLAPLESS LANDING PERFORMED.  RESOLUTION FOUND RH WING INTERCONNECTING STRUT OUT OF RIG. REMOVED/REPLACED STRUT IAW AMM 27-51-48 PB400. OPS TEST C/OUT CHK SERVICEABLE. (TC# 20190611001)
